# SDR DALA2021100606095

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 55,953 hours, 26,186 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 PAX O2 MASKS DEPLOYED AT SEATS 32 D/E/F FOUND DOOR LATCH WAS BAD. CORRECTIVE ACTION: R/R PSU UNIT. OPS CK GOOD. (8064498)
